Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 14, Pages 2307-2319

On weak convergence of iterates in quantum Lp-spaces (p1)

1IBM T. J.Watson Research Center, 19 Skyline Drive, Hawthorne 10532, NY, USA
2Department of Mathematics and Computer Science, St. John's College of Liberal Arts and Sciences, St. John's University, 300 Howard Avenue, DaSilva Hall 314, Staten Island 10301, NY, USA
3Department of Mathematical Sciences, College of Science, Engineering and Technology, University of South Africa (UNISA), P.O. Box 392, Pretoria 0003, South Africa

Received 13 April 2005

Copyright © 2005 Genady Ya. Grabarnik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Farrukh Mukhamedov, Seyit Temir, and Hasan Akin, “A note on dominant contractions of Jordan algebras,” Turkish Journal of Mathematics, vol. 34, no. 1, pp. 85–94, 2010. View at Publisher · View at Google Scholar